arrow
Volume 19, Number 6
Previous Issue Next Issue

Predarg S. Stanimirović

J. Comp. Math., 19 (2001), pp. 561-570.

Preview Full PDF 2270 22571 Abstract

Hua-Zhong Tang

J. Comp. Math., 19 (2001), pp. 571-582.

Preview Full PDF 2354 22576 Abstract

Song-Bai Sheng & Hui-Fu Xu

J. Comp. Math., 19 (2001), pp. 583-590.

Preview Full PDF 2117 22374 Abstract

Dong-Sheng Wu

J. Comp. Math., 19 (2001), pp. 591-600.

Preview Full PDF 2272 22639 Abstract

Cheng-Ming Huang, Shou-Fu Li, Hong-Yuan Fu & Guang-Nan Chen

J. Comp. Math., 19 (2001), pp. 601-606.

Preview Full PDF 2060 23075 Abstract

Yin-Nian He, Yan-Ren Hou & Li-Quan Mei

J. Comp. Math., 19 (2001), pp. 607-616.

Preview Full PDF 2056 22612 Abstract

Taehoon Park & You-Lan Zhu

J. Comp. Math., 19 (2001), pp. 617-628.

Preview Full PDF 2094 22414 Abstract

Fu-Rong Lin

J. Comp. Math., 19 (2001), pp. 629-638.

Preview Full PDF 2091 22136 Abstract

Li-Rong Chen & De-Gui Liu

J. Comp. Math., 19 (2001), pp. 639-650.

Preview Full PDF 2093 22453 Abstract

Zhong- zhi Bai

J. Comp. Math., 19 (2001), pp. 651-672.

Preview Full PDF 2043 22019 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard